# SDR CA990223013

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99A
- Engine: Pwa PT6A27
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880081
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR DOWN AND LOCKED GREEN LIGHT DID NOT COME ON WHEN GEAR DOWN SELECTED.  LANDING GEAR HAD TO BE LOWERED MANUALLY.  LEFT HAND MAIN GEAR ACTUATOR FOUND LEAKING.  HYDRAULIC RESERVOIR LOW.
